# SDR ASAA2015011310256

- Difficulty date: January 13, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 28,558 hours, 8,495 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Inoperative
- Location: Ram Air
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON FINAL WITH FLAPS EXTENDED LT RAM AIR FULL OPEN LIGHT DID NOT ILLUMINATED THROUGHOUT APPROACH.  BULB, AND CIRCUIT BREAKERS CHECKED.  ACFT GROUNDED.
